On the de Rham-Witt complex in mixed characteristic
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 1, p. 1-43
@article{ASENS_2004_4_37_1_1_0,
     author = {Hesselholt, Lars and Madsen, Ib},
     title = {On the de Rham-Witt complex in mixed characteristic},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 37},
     number = {1},
     year = {2004},
     pages = {1-43},
     doi = {10.1016/j.ansens.2003.06.001},
     zbl = {1062.19003},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_1_1_0}
}
Hesselholt, Lars; Madsen, Ib. On the de Rham-Witt complex in mixed characteristic. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 1, pp. 1-43. doi : 10.1016/j.ansens.2003.06.001. http://www.numdam.org/item/ASENS_2004_4_37_1_1_0/

[1] Bloch S., Algebraic K-theory and crystalline cohomology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 187-268. | Numdam | MR 488288 | Zbl 0388.14010

[2] Bökstedt M., Hsiang W.-C., Madsen I., The cyclotomic trace and algebraic K-theory of spaces, Invent. Math. 111 (1993) 465-540. | MR 1202133 | Zbl 0804.55004

[3] Bourbaki N., Commutative Algebra, Chapters 1-7, Elements of Mathematics, Springer-Verlag, Berlin, 1998, Translated from the French. Reprint of the 1989 English translation. | MR 979760 | Zbl 0666.13001

[4] Geisser T., Hesselholt L., The de Rham-Witt complex and p-adic vanishing cycles, Preprint, 2003. | MR 2169041

[5] Geisser T., Hesselholt L., Topological cyclic homology of schemes, in: K-Theory (Seattle, 1997), Proc. Symp. Pure Math., vol. 67, 1999, pp. 41-87. | MR 1743237 | Zbl 0953.19001

[6] Grothendieck A., Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas (Quatrième Partie), Inst. Hautes Études Sci. Publ. Math. 32 (1967). | Numdam | MR 238860 | Zbl 0153.22301

[7] Grothendieck A., Cohomologie χ-adique et fonctions L, Lecture Notes in Math., vol. 589, Springer-Verlag, 1977.

[8] Hesselholt L., On the p-typical curves in Quillen's K-theory, Acta Math. 177 (1997) 1-53. | MR 1417085 | Zbl 0892.19003

[9] Hesselholt L., Madsen I., On the K-theory of local fields, Ann. of Math. 158 (2003) 1-113. | MR 1998478 | Zbl 1033.19002

[10] Hesselholt L., Madsen I., On the K-theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29-102. | MR 1410465 | Zbl 0866.55002

[11] Hovey M., Shipley B., Smith J., Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149-208. | MR 1695653 | Zbl 0931.55006

[12] Hyodo O., Kato K., Semi-stable reduction and crystalline cohomology with logarithmic poles, in: Périodes p-adiques (Bures-sur-Yvette, 1988), Astérisque, vol. 223, 1994, pp. 221-268. | MR 1293974 | Zbl 0852.14004

[13] Illusie L., Complexe de de Rham-Witt et cohomologie cristalline, Ann. Sci. École Norm. Sup. 12 (4) (1979) 501-661. | Numdam | MR 565469 | Zbl 0436.14007

[14] Kato K., Logarithmic structures of Fontaine-Illusie, in: Algebraic Analysis, Geometry, and Number Theory, Proceedings of the JAMI Inaugural Conference (Baltimore, 1988), Johns Hopkins Univ. Press, Baltimore, MD, 1989, pp. 191-224. | MR 1463703 | Zbl 0776.14004

[15] Langer A., Zink T., De Rham-Witt cohomology for a proper and smooth morphism, Preprint 2001, Universität Bielefeld. | MR 2055710

[16] Lewis L.G., May J.P., Steinberger M., Equivariant Stable Homotopy Theory, Lecture Notes in Math., vol. 1213, Springer-Verlag, 1986. | MR 866482 | Zbl 0611.55001

[17] Loday J.-L., Cyclic Homology, Grundlehren der mathematischen Wissenschaften, vol. 301, Springer-Verlag, 1992. | MR 1217970 | Zbl 0780.18009

[18] Maclane S., Categories for the Working Mathematician, Graduate Texts in Mathematics, vol. 5, Springer-Verlag, 1971. | MR 354798 | Zbl 0232.18001

[19] Madsen I., Algebraic K-theory and traces, in: Current Developments in Mathematics, 1995, International Press, Cambridge, MA, 1996, pp. 191-321. | MR 1474979 | Zbl 0876.55004

[20] Mandell M.A., May J.P., Equivariant orthogonal spectra and S-modules, Mem. Amer. Math. Soc. 159 (2002). | MR 1922205 | Zbl 1025.55002

[21] Matsumura H., Commutative Ring Theory, Cambridge Studies in Advanced Mathematics, vol. 8, Cambridge University Press, 1986. | MR 879273 | Zbl 0603.13001

[22] May J.P., Simplicial Objects in Algebraic Topology, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, IL, 1992, Reprint of the 1967 original. | MR 1206474 | Zbl 0769.55001

[23] Mumford D., Lectures on Curves on an Algebraic Surface, Annals of Mathematics Studies, vol. 59, Princeton University Press, Princeton, NJ, 1966. | MR 209285 | Zbl 0187.42701

[24] Rognes J., Topological cyclic homology of the integers at two, J. Pure Appl. Algebra 134 (1999) 219-286. | MR 1663390 | Zbl 0929.19003

[25] Tom Dieck T., Orbittypen und äquivariante Homologie II, Arch. Math. (Basel) 26 (1975) 650-662. | MR 436177 | Zbl 0334.55004